American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 173 found      Go to page: 1 2 3 4 5 > >>

[31] Roger L. Jones, Joseph M. Rosenblatt and Máté Wierdl. Oscillation inequalities for rectangles. Proc. Amer. Math. Soc. 129 (2001) 1349-1358. MR 1814160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Zbigniew S. Kowalski and Pierre Liardet. Genericity of the $K$-property for a class of transformations. Proc. Amer. Math. Soc. 128 (2000) 2981-2988. MR 1707154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Michiko Yuri. Statistical properties for nonhyperbolic maps with finite range structure. Trans. Amer. Math. Soc. 352 (2000) 2369-2388. MR 1695039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Huyi Hu. Conditions for the Existence of SBR Measures for ``Almost Anosov'' Diffeomorphisms. Trans. Amer. Math. Soc. 352 (2000) 2331-2367. MR 1661238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Emmanuel Lesigne. Almost sure central limit theorem for strictly stationary processes. Proc. Amer. Math. Soc. 128 (2000) 1751-1759. MR 1641132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Geoffrey R. Goodson. The converse of the Inverse-Conjugacy Theorem for unitary operators and ergodic dynamical systems. Proc. Amer. Math. Soc. 128 (2000) 1381-1388. MR 1641701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Christopher Hoffman. A $K$ counterexample machine. Trans. Amer. Math. Soc. 351 (1999) 4263-4280. MR 1650089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Youngho Ahn and Geon Ho Choe. Spectral types of skewed Bernoulli shift. Proc. Amer. Math. Soc. 128 (2000) 503-510. MR 1622769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Dalibor Volný. Invariance principles and Gaussian approximation for strictly stationary processes. Trans. Amer. Math. Soc. 351 (1999) 3351-3371. MR 1624218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Wojciech Bartoszek. Nonexpansive, $\mathcal T$-continuous antirepresentations have common fixed points . Proc. Amer. Math. Soc. 127 (1999) 1051-1055. MR 1469398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] M. Lemanczyk and F. Parreau. On the disjointness problem for Gaussian automorphisms. Proc. Amer. Math. Soc. 127 (1999) 2073-2081. MR 1486742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Karma Dajani and Cor Kraaikamp. A Gauss-Kusmin theorem for optimal continued fractions. Trans. Amer. Math. Soc. 351 (1999) 2055-2079. MR 1473436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] D. M. Speegle. The s-elementary wavelets are path-connected . Proc. Amer. Math. Soc. 127 (1999) 223-233. MR 1468204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ethan Akin. Simplicial dynamical systems. Memoirs of the AMS 140 (1999) MR 1627928.
Book volume table of contents   

[46] Maximilian Thaler. The Dynkin-Lamperti arc-sine laws for measure preserving transformations. Trans. Amer. Math. Soc. 350 (1998) 4593-4607. MR 1603998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Lawrence W. Baggett, Herbert A. Medina and Kathy D. Merrill. Cohomology of polynomials under an irrational rotation . Proc. Amer. Math. Soc. 126 (1998) 2909-2918. MR 1459104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Zaqueu Coelho and Anthony N. Quas. Criteria for $\bar{d}$-continuity. Trans. Amer. Math. Soc. 350 (1998) 3257-3268. MR 1422894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] J. Ding. The point spectrum of Frobenius-Perron and Koopman operators. Proc. Amer. Math. Soc. 126 (1998) 1355-1361. MR 1443148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Terrence M. Adams. Smorodinsky's conjecture on rank-one mixing. Proc. Amer. Math. Soc. 126 (1998) 739-744. MR 1443143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Mariusz Lemanczyk and Sergey D. Sinel'shchikov. Unbounded gaps for cocycles and invariant measures for their Mackey actions. Proc. Amer. Math. Soc. 126 (1998) 815-818. MR 1423313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Karl Petersen and Klaus Schmidt. Symmetric Gibbs measures. Trans. Amer. Math. Soc. 349 (1997) 2775-2811. MR 1422906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Rune Kleveland. Mixing properties of one-dimensional cellular automata. Proc. Amer. Math. Soc. 125 (1997) 1755-1766. MR 1363428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Wai Chin, Brian Hunt and James A. Yorke. Correlation dimension for iterated function systems. Trans. Amer. Math. Soc. 349 (1997) 1783-1796. MR 1407698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] M. Lemanczyk, F. Parreau and D. Volný. Ergodic properties of real cocycles and pseudo-homogeneous Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 4919-4938. MR 1389783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] E. Arthur Robinson Jr.. The dynamical properties of Penrose tilings. Trans. Amer. Math. Soc. 348 (1996) 4447-4464. MR 1355301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Sylvia Novo and Rafael Obaya. Bidimensional linear systems with singular dynamics. Proc. Amer. Math. Soc. 124 (1996) 3163-3172. MR 1328366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Geoffrey Goodson and Mariusz Lemanczyk. Transformations conjugate to their inverses have even essential values . Proc. Amer. Math. Soc. 124 (1996) 2703-2710. MR 1327016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Doris Fiebig. Constant-to-one extensions of shifts of finite type. Proc. Amer. Math. Soc. 124 (1996) 2917-2922. MR 1327012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] V. Bergelson and A. Leibman. Polynomial extensions of van der Waerden's and Szemerédi's theorems. J. Amer. Math. Soc. 9 (1996) 725-753. MR 1325795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 173 found      Go to page: 1 2 3 4 5 > >>